# SDR AUS20011223

- Difficulty date: November 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Strut
- Part number: 9074M74G38
- Condition: Cracked
- Location: Compressor
- Part time: 35,315 cycles
- Component: Turbine Engine, Ge, CF680A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FAN MODULE NR 9 FAN FRAME STRUT CRACKED PARALLEL TO THE WELD LINE AT THE INNER RADIAL END OF THE STRUT ADJACENT TO THE  SUMP HOUSING.
